MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER
Catalog Number NIC71132U
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is nry/qjp.Section e.1: the initial reporter phone is not available / reported.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 132cm cereglide 71 intermediate catheter was received contained in the decontamination pouch.Visual inspection was performed.A kink was noted on the hub side.No other damages were found on the device.Microscopic inspection was performed.Under magnification, it was noted that the hub had been subjected to force, which caused the outer plastic layer to fracture, exposing the internal wires.However, the device remained in one piece connected by the internal braided wires.The issue reported that the catheter got kinked was confirmed during the inspection.According to risk documentation hub damage during attachment/removal of hemostasis valve is a potential failure mode that can result from the handling of hemostasis valve and hub, which may result in excessive force applied, causing device damage.Devices undergo 100% inspection for exposed wire inside the hub during hub injection molding process, and 100% inspection for catheter kinks or damages during catheter loading into hoop.Thus, it is not likely that the device left the facility in a damaged condition; intra-operative factors may have contributed to the issue reported, however, with the amount of information available, a root cause cannot be established.A manufacturing record evaluation was performed for the finished device 31335786 number, and no non-conformance's related to the malfunction were identified.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached as to the cause of the event reported, the instruction for use (ifu) contains the following precautions: before removing the intermediate catheter from the packaging hoop dispenser, rotate the luer on the packaging hoop 90 degrees.Gently remove the catheter and accessories from the hoop and inspect prior to use to verify that they are undamaged.Caution: do not use a catheter that has been damaged in any way.If damage is detected, replace it with another catheter that is not damaged.Do not advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the device against resistance could damage the device or cause patient injury.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the 132cm cereglide 71 intermediate catheter (nic71132u / 31335786) was kinked on the tip area when the device was first opened.The physician used another 132cm cereglide 71 intermediate catheter (nic71132u) for the procedure and it was successfully completed.There was no negative patient impact.Multiple attempts to obtain additional information related to the procedure and the reported device issue were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.Based on the product investigation completed on 31-jul-2025, the issue reported has been determined to be reportable as a "malfunction.".

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22683468
Report Number3007628272-2025-00036
Device Sequence Number18557648
Product Code NRY
UDI-Device Identifier10886704085409
UDI-Public(01)10886704085409(17)270430(10)31335786
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71132U
Device Lot Number30352613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown